# SDR UALA2011101005488

- Difficulty date: October 6, 2011
- Submitted: October 13, 2011
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 44,801 hours, 11,934 cycles
- Engine: Pwa PW4056
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Isolation Valve
- Part number: 2780539107
- Part serial: 2467
- Condition: Failed
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ISOLATION VALVE MESSAGE ILLUMINATED. ASSOCIATED BLEED ISOLATION VALVE EICAS MESSAGE NOT DISPLAYED.  INTERMITTENT AT CRUISE ALTITUDE.   REMOVED AND REPLACED LT ISOLATION VALVE IAW AMM, OPS CHECKED GOOD.
